Journal of the Mathematical Society of Japan

Deux Th\'eor\`emes d'Arithm\'etique

Claude CHEVALLEY

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 3, Number 1 (1951), 36-44.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1261734945

Digital Object Identifier
doi:10.2969/jmsj/00310036

Mathematical Reviews number (MathSciNet)
MR0044570

Zentralblatt MATH identifier
0044.03001

Subjects
Primary: 10.0X

Citation

CHEVALLEY, Claude. Deux Th\'eor\`emes d'Arithm\'etique. J. Math. Soc. Japan 3 (1951), no. 1, 36--44. doi:10.2969/jmsj/00310036. http://projecteuclid.org/euclid.jmsj/1261734945.


Export citation